# SDR P5CA2021080600276

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 21,944 hours, 5,274 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Broken
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN - SKIN AND FLEX CORE LH WING #4 SLAT TE WEDGE INBD CORNER( PERFORM PERMANENT REPAIR AT LH WING #4 SLAT TE WEDGE UPPER SKIN. REFER TO JOB CARD ATTACHING #0245471 FOR DETAIL ACTION SUMMARY. CONDITION CHECK IS SATISFACTORY )
